# SDR SIMA20150929002

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N806AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145503
- Aircraft time: 32,403 hours, 29,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHTING STRIPS FROM ROW 11 - 16 INOPERATIVE.  R & R NR 6 EMER LIGHT DC & AC INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD.
